| Model Number |
40-405-1 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that during a preventative maintenance (pm), the electrodes were being activated while the rem pad was not connected.There was no patient involved.